Smooth functions with infinite cyclic variation

Josef Král

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 2, page 178-185
  • ISSN: 0528-2195

How to cite

top

Král, Josef. "Hladké funkce s nekonečnou cyklickou variací." Časopis pro pěstování matematiky 093.2 (1968): 178-185. <http://eudml.org/doc/19400>.

@article{Král1968,
author = {Král, Josef},
journal = {Časopis pro pěstování matematiky},
keywords = {partial differential equations},
language = {cze},
number = {2},
pages = {178-185},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Hladké funkce s nekonečnou cyklickou variací},
url = {http://eudml.org/doc/19400},
volume = {093},
year = {1968},
}

TY - JOUR
AU - Král, Josef
TI - Hladké funkce s nekonečnou cyklickou variací
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 2
SP - 178
EP - 185
LA - cze
KW - partial differential equations
UR - http://eudml.org/doc/19400
ER -

References

top
  1. V. Jarník, O derivovaných čislech funkcí jedné proměnné, Dodatek ke knize E. Čecha Bodové množiny, Praha 1936. (1936) 
  2. J. Král, On the logarithmic potential, Comment. Math. Univ. Carolinae 3 (1962), No 1, 3-10. (1962) MR0159008
  3. J. Král, On the logarithmic potential of the double distribution, Czech. Math. Journal 14 (89), 1964, 306-321. (1964) MR0180690
  4. J. Král, Non-tangential limits of the logarithmic potential, Czech. Math. Journal 14 (89), 1964, 455-482. (1964) MR0180691
  5. J. Král, O6 yгловых предельных значениях интегралов типа Коши, Доклады Акад. Наук CCCP, т. 155 (1964), Но. 1, 32-34. (1964) MR0159931
  6. I. P. Natanson, Theorie der Funktionen einer reellen Veranderlichen, Berlin 1954 (И. П. Haтансон: Teopия функций действительного переменного.) (1954) MR0063424

NotesEmbed ?

top

You must be logged in to post comments.